Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 49, NWS Brownsville, TX

June 20, 2011

NWS Brownsville, TX issued this small craft advisory at Jun 20, 2011, 1:11 PM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 1:11 PM CDT (18:11 UTC)
Expired
Jun 21, 2011, 4:00 PM CDT
In force
27 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

170 
WHUS74 KBRO 201811
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
111 PM CDT MON JUN 20 2011

...STRONG WINDS AND ELEVATED SEAS PREVAIL THROUGH TONIGHT...

.A MODERATE TO STRONG ONSHORE FLOW ACROSS THE LOWER TEXAS COASTAL
WATERS WILL PREVAIL TODAY AS HIGH PRESSURE ACROSS THE GULF
INTERACTS WITH LOW PRESSURE ACROSS THE PLAINS. THE LOCAL PRESSURE
GRADIENT WILL REMAIN TIGHT ALLOWING FOR STRONG WINDS AND ELEVATED
SEAS TO PERSIST.

GMZ150-155-170-175-210000-
/O.EXP.KBRO.SC.Y.0048.000000T0000Z-110620T1800Z/
/O.NEW.KBRO.SC.Y.0049.110620T1811Z-110621T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
111 PM CDT MON JUN 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS 
  WILL BE POSSIBLE THROUGH THE MORNING HOURS BEFORE DIMINISHING 
  BY MIDDAY. 

* WAVES: BETWEEN 5 AND 7 FEET ARE EXPECTED THROUGH TUESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-210000-
/O.CON.KBRO.SI.Y.0060.000000T0000Z-110621T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
111 PM CDT MON JUN 20 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS 
  WILL BE POSSIBLE. BAY WATERS WILL BE CHOPPY AT TIMES 
  ESPECIALLY THROUGH THE CENTER CHANNEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
3 follow-up statements
496 
WHUS74 KBRO 210043
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
743 PM CDT MON JUN 20 2011

...STRONG SOUTHEAST WINDS TO CONTINUE OFFSHORE THE LOWER TEXAS
COAST TONIGHT...

.A MODERATE TO STRONG ONSHORE FLOW ACROSS THE LOWER TEXAS COASTAL
WATERS WILL CONTINUE TO PREVAIL TONIGHT AS HIGH PRESSURE ACROSS THE
GULF OF MEXICO INTERACTS WITH SURFACE LOW PRESSURE ACROSS THE
SOUTHERN PLAINS. THE PRESSURE GRADIENT WILL REMAIN TIGHT ALLOWING
FOR STRONG WINDS AND ELEVATED SEAS TO PERSIST.

GMZ150-155-170-175-210845-
/O.CON.KBRO.SC.Y.0049.000000T0000Z-110621T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
743 PM CDT MON JUN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS
  WILL PREVAIL TONIGHT THROUGH EARLY TUESDAY MORNING.

* WAVES: SEAS BETWEEN 5 AND 7 FEET WILL PREVAIL TONIGHT THROUGH
  EARLY TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
617 
WHUS74 KBRO 210920
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
420 AM CDT TUE JUN 21 2011

...MARINE CONDITIONS TO REMAIN UNSETTLED FOR ANOTHER DAY...

.A PERSISTENT AREA OF HIGH PRESSURE ACROSS THE GULF OF MEXICO WILL
INTERACT WITH LOW PRESSURE INLAND OVER NORTHERN MEXICO AND A
TROUGH OF LOW PRESSURE IN THE BAY OF CAMPECHE. A MODERATE TO
OCCASIONALLY STRONG ONSHORE FLOW WILL BE THE RESULT WHICH WILL
PRODUCE AGITATED CONDITIONS ACROSS THE LOWER TEXAS COASTAL WATERS
TODAY. MODERATE TO STRONG WINDS WILL HELP TO CREATE CHOPPY WATERS
ACROSS THE LAGUNA MADRE AND ELEVATED SEAS OFFSHORE.

GMZ130-132-135-211730-
/O.NEW.KBRO.SI.Y.0061.110621T1500Z-110622T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
420 AM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS WILL
  BE POSSIBLE. BAY WATERS WILL BE CHOPPY ESPECIALLY THROUGH THE
  CENTER CHANNEL AND THE LOWER BAY NEAR THE QUEEN ISABELLA
  CAUSEWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-211500-
/O.EXT.KBRO.SC.Y.0049.000000T0000Z-110621T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
420 AM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: SOUTHEAST AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS WILL
  BE POSSIBLE THROUGH THE LATE MORNING HOURS BEFORE DIMINISHING.

* WAVES: SEAS BETWEEN 5 AND 7 FEET WILL BE POSSIBLE BEFORE
  SUBSIDING BY MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
401 
WHUS74 KBRO 211454
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
954 AM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE TODAY...

.HIGH PRESSURE ACROSS THE GULF OF MEXICO WILL INTERACT WITH LOW
PRESSURE INLAND OVER NORTHERN MEXICO AND A TROUGH OF LOW PRESSURE
IN THE BAY OF CAMPECHE. MODERATE TO STRONG WINDS WILL HELP TO
CREATE CHOPPY WATERS ACROSS THE LAGUNA MADRE AND ELEVATED SEAS
OFFSHORE.

GMZ150-155-170-175-212100-
/O.EXT.KBRO.SC.Y.0049.000000T0000Z-110621T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
954 AM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: SOUTH SOUTHEAST 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS.

* WAVES: FOUR TO SIX FEET NEAR SHORE AND FIVE TO SEVEN FEET
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-212130-
/O.CON.KBRO.SI.Y.0061.110621T1500Z-110622T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
954 AM CDT TUE JUN 21 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. BAY
  WATERS WILL BE CHOPPY ESPECIALLY THROUGH THE CENTER CHANNEL AND
  THE LOWER BAY NEAR THE QUEEN ISABELLA CAUSEWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 12:54 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 20, 12:54 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1254 PM CDT MON JUN 20 2011

.UPDATE...SEE AVIATION DISCUSSION FOR 18Z TAFS

&&

.SHORT TERM...CU FIELD A BIT MORE EXTENSIVE TODAY AND FARTHER WEST
AS GULF MOISTURE IS DEEPER. THIS INCREASE IN MOISTURE IS EXPECTED
OVER THE NEXT 24 HOURS WHICH WILL RESULT IN OVERNIGHT DEVELOPMENT
OF MVFR CIGS. DO NOT THINK THERE WILL BE A COMPLETE OVERCAST OF
ALL AREAS OF DEEP SOUTH TEXAS BUT THE CIGS WILL BE MORE COMMON
THEN THE LAST SEVERAL NIGHTS. ON TUESDAY CU FIELD TO EXPAND EVEN
MORE THEN TODAY WITH MVFR CIGS AND A POSSIBLE LIGHT SHOWER THROUGH
MID MORNING. WINDS TO SLOWLY DIMINISH TONIGHT THEN INCREASE TO
SIMILAR LEVELS TUESDAY. SOUTHEAST TO SOUTH WINDS OF 15 TO 25 KNOTS
WITH GUSTS TO 30 KNOTS EXPECTED.

&&

PREV DISCUSSION... /ISSUED 430 AM CDT MON JUN 20 2011/

SHORT TERM /TODAY THROUGH TUESDAY/...MORE OF THE SAME...AS IN
EXTREME HEAT AND TINDER DRY CONDITIONS...IS EXPECTED TO PREVAIL
ACROSS MOST OF DEEP SOUTH TX TODAY. A RIDGE OF HIGH PRESSURE ALOFT
WILL BE SHUNTED SOUTH AND EAST TODAY AS A VIGOROUS UPPER LVL SYSTEM
PUSHES OUT OF THE ROCKIES AND INTO THE CENTRAL PLAINS. THE RIDGE
WILL HAVE ENOUGH INFLUENCE ON OUR PATTERN TODAY ALLOWING PLENTY OF
SUNSHINE TO HEAT TEMPS QUICKLY INTO THE 90S TO LOW 100S CWA WIDE. A
TIGHT LOCAL PRESSURE GRADIENT WILL BE MAINTAINED BETWEEN HIGH
PRESSURE ACROSS THE GULF AND LOW PRESSURE IN THE PLAINS. A SOUTH TO
SOUTHEAST BREEZE WILL KICK BACK IN BY LATE MRNG REMAINING BREEZY
INTO EARLY EVENING TONIGHT. SOME MRNG CLOUD COVER EXPECTED THRU OUR
CENTRAL CWA(HIGHWAY 281 CORRIDOR AND POINTS WEST) SHOULD FADE WITH
TIME WITH SKIES EITHER CLEAR OR PARTLY CLOUDY THRU THE REMAINDER OF
THE DAY.

SLIGHT CHANGES WILL BEGIN TO TAKE PLACE OVERNIGHT INTO TUESDAY AS
THE RIDGE FURTHER WEAKENS OVER OUR AREA. THE PERSISTENT TYPICAL
HUMID AIRMASS WILL KEEP OVERNIGHT LOWS AROUND 80 IN MOST LOCALES.
DEEPER TROPICAL MOISTURE WILL BEGIN TO GATHER ACROSS THE WESTERN
GULF ON TUE IN ASSOC WITH A TROPICAL WAVE IN THE BAY OF CAMPECHE.
THIS CHANGE IN THE PATTERN WILL LIKELY BE MORE NOTICEABLE IN THE
LONG TERM FCST PERIOD AS PCPN CHANCES INCREASE. ALTHOUGH...A SLIGHT
CHANCE FOR A FEW SHOWERS WILL BECOME POSSIBLE LATE IN THE SHORT TERM
PERIOD AT THE COAST IF NOT JUST INLAND. THE ADDITION OF MORE CLOUDS
AND THE BEGINNING INFLUENCE OF HIGHER ATMS MOISTURE MAY TEMPER MAX
TEMPERATURES JUST A BIT BY TUE AFTN...ESPECIALLY ACROSS THE COASTAL
COUNTIES. ALTHOUGH...IT IS LIKELY TO STILL REACH THE CENTURY MARK
ACROSS OUR WESTERN COUNTIES.

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...A MAJOR MID LEVEL
TROUGH WILL CONTINUE TO DIG ACROSS THE CENTRAL AND EASTERN
PORTIONS OF THE LOWER 48 STATES. THIS WILL MAINTAIN A DIVIDED
RIDGE OVER THE WEST COASTS AND THE GULF OF MEX/SOUTHEASTERN STATES
THROUGH NEXT WEEKEND. DEEPER TROPICAL MOISTURE ASSOCIATED WITH
T.S. BEATRIZ MOVING ALONG THE SOUTHERN PACIFIC MEXICAN COASTLINE
AND A TROPICAL WAVE NOW MOVING OVER THE BAY AND CAMPECHE WILL
START ADVECTING NORTHWARDS OVER THE WESTERN GULF OF MEX AND SOUTH
TX OVER THE NEXT SEVERAL DAYS. AS THIS MOISTURE PUSHES FURTHER
NORTH INTO THE OVERALL BROAD MID LEVEL TROUGH POSITION DAYTIME
HEATING AND BROAD INSTABILITY WILL HELP ENHANCE THE OVERALL CONV
CHCS STARTING WED AND CONTINUING THROUGH THE LATTER HALF OF THE
WEEK. THE MID LEVEL RIDGING WILL THEN START TO REBUILD OVER SOUTH
TX AS THE TROUGH PUSHES FURTHER EAST AWAY FROM TX AND T.S. BEATRIZ
MOVES FURTHER WEST AWAY FROM THE MEXICAN COASTLINE. THIS WILL
GRADUALLY DRY OUT THE ATMS OVER THE REGION STEADILY REDUCING THE
CONV POPS INTO THE WEEKEND. HOWEVER LINGERING ISOLD CONV WILL BE
POSSIBLE DUE TO THE USUAL DAYTIME HEATING/SEA BREEZE EFFECTS. BOTH
THE GFS AND ECMWF SHOW GOOD AGREEMENT IN THE 500 MB PATTERN
THROUGH DAY 7 AND BOTH MODELS SHOW BETTER AGREEMENT IN THE LEVEL
OF MOISTURE ADVECTION EXPECTED LATER THIS WEEK. DESPITE THIS
AGREEMENT THE GFS IS SHOWING A LITTLE DRIER SCENARIO VERSUS THE
ECMWF. THE LATEST RUNS OF THE GFS MEX MOS TEMPS AND POPS SHOW
GOOD RUN TO RUN CONSISTENCY DESPITE THE VERY DRY MODEL RUN THAT
OCCURRED BACK ON 00Z 6/19. WILL GO CLOSE TO THE GFS MEX POPS AT
THIS TIME. FOR EXPECTED TEMPS WILL GO A LITTLE ABOVE MEX TEMP
GUIDANCE OUTSIDE OF THE DAYS WITH THE HIGHER POPS. AND WILL GO
NEAR TO A LITTLE BELOW MODEL GUIDANCE DURING THE LATTER HALF OF
WEEK DUE TO THE POTENTIAL COOLING EFFECTS OF THE RAIN AND CLOUD
COVER. OVERALL CONFIDENCE AS THIS TIME WITH THE EXTENDED RANGE
POPS AND TEMPS IS ABOVE AVERAGE.

MARINE...TODAY THROUGH TUESDAY...THE 4 AM OBSERVATION FROM BUOY020
INDICATED WINDS WERE SOUTHEAST AROUND 21 KTS GUSTING TO AROUND 25
KTS AND SEAS WERE AROUND 7 FT WITH A PERIOD OF 6 SECONDS. UNSETTLED
MARINE CONDITIONS TO PREVAIL TODAY AS A MODERATE TO STRONG ONSHORE
FLOW PREVAIL ACROSS THE LWR TX COASTAL WATERS. A TIGHT PRESSURE
GRADIENT WILL BE MAINTAINED ACROSS THE AREA BETWEEN HIGH PRESSURE
ACROSS THE GULF AND LOW PRESSURE IN THE PLAINS. MODERATE WINDS
OFFSHORE WILL BEGIN TO DIMINISH A BIT THRU THE REMAINDER OF THE MRNG
BECOMING MORE LIGHT BY AFTN. ELEVATED SEAS EARLY THIS MRNG WILL
SUBSIDE JUST A BIT AS THE WIND DIMINISHES. ON THE OTHER HAND...WINDS
ACROSS THE LAGUNA MADRE ARE EXPECTED TO INCREASE BY MID MRNG AND
REMAIN RATHER BREEZY INTO EARLY THIS EVENING. WILL BE ISSUING AN SCA
FOR THE BAY BEGINNING AT 10 AM THIS MORNING. THE SCA FOR THE
NEARSHORE AND OFFSHORE GULF WATERS WILL BE LEFT INTACT FOR NOW AS
CONDITIONS ARE EXPECTED TO SUBSIDE. ANOTHER SCA MAY BE NEEDED
OFFSHORE TONIGHT AS WINDS/SEAS INCREASE AND FOR THE LAGUNA MADRE
DURING THE DAY TUESDAY AS THE SAME PATTERN REPEATS.  IN THE LONGER
RANGE MARINE PERIOD AS THE CENTRAL U.S. MID LEVEL TROUGH LIFTS
OUT TO THE NORTHEAST THE PGF WILL WEAKEN ALLOWING THE WINDS AND
SEAS TO SLACKEN SLOWLY. SURGING TROPICAL MOISTURE WILL INCREASE
THE THREAT OF BAY AND GULF CONVECTION LATE IN THE CWF PERIOD.

FIRE WEATHER...THE COMBINATION OF EXCEPTIONALLY DRY CONDITIONS AND
A MODERATE TO STRONG SOUTHERLY WIND WILL INCREASE THE THREAT FOR
WILDFIRE GROWTH AND SPREAD ACROSS PORTIONS OF DEEP SOUTH TEXAS THIS
AFTERNOON INTO EARLY THIS EVENING. IN ADDITION...AIR TEMPERATURES
WILL QUICKLY TAKE OFF DURING THE LATE MRNG AND EARLY AFTN HRS
TOPPING OUT AT THE THE CENTURY MARK OR HIGHER MID/LATE AFTN WHILE
DEW POINT TEMPERATURES FALL INTO THE 50S TO LOW 60S. RELATIVE
HUMIDITY VALUES WILL PLUMMET TO AROUND 30 PERCENT OR LOWER DURING
THIS TIME ACROSS PORTIONS OF BROOKS...JIM HOGG...STARR AND ZAPATA
COUNTIES. THESE AFOREMENTIONED FACTORS COMBINED WILL PROMPT US TO
UPGRADE THE CURRENT FIRE WEATHER WATCH TO A RED FLAG WARNING FOR
THOSE 4 COUNTIES IN DEEP SOUTH TEXAS BETWEEN THE HOURS OF 1 PM AND 9
PM.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  93  82  93  81 /   0  10  20  20
BROWNSVILLE          97  80  94  80 /   0  10  20  20
HARLINGEN            98  80  96  79 /   0  10  20  20
MCALLEN             100  78  99  79 /   0   0  10  10
RIO GRANDE CITY     102  78 101  78 /   0   0  10  10
SOUTH PADRE ISLAND   91  81  89  81 /   0  10  20  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ248>250-252.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM CDT THIS EVENING FOR
     GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR GMZ150-
     155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

59/51
Hazardous weather outlook, Jun 20, 6:13 AM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
613 AM CDT MON JUN 20 2011

TXZ251-253>257-211100-
KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
613 AM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A HIGH RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND BOCA CHICA.

HEAT INDICES WILL RANGE BETWEEN 105 AND 111 DEGREES DURING THE
AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A HIGH RISK FOR RIP CURRENTS WILL BE POSSIBLE ON TUESDAY AT THE
BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA.

ELEVATED HEAT INDICES BETWEEN 105 AND 111 DEGREES WILL BE POSSIBLE
EACH AFTERNOON THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ248>250-252-211100-
ZAPATA-JIM HOGG-BROOKS-STARR-
613 AM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A RED FLAG WARNING IS IN EFFECT FROM 1 PM TO 9 PM CDT.

HEAT INDICES WILL RANGE BETWEEN 105 AND 111 DEGREES DURING THE
AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT INDICES WILL RANGE BETWEEN 105 AND 111 DEGREES DURING THE
AFTERNOON HOURS THROUGH MOST OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-211100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
613 AM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE UNTIL 7
PM CDT THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE
NEARSHORE AND OFFSHORE GULF OF MEXICO WATERS UNTIL 1 PM CDT THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

UNSETTLED MARINE CONDITIONS WILL CONTINUE FOR ALL OR PORTIONS OF
THE LOWER TEXAS COASTAL WATERS ON TUESDAY INTO WEDNESDAY. A SMALL
CRAFT ADVISORY MAY BE NEEDED DURING THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:09 PM CDTSmall Craft AdvisoryBRO18 hr
Jun 20, 4:29 AM CDTSmall Craft Advisory for WindsBRO15 hr
Jun 20, 5:00 AM CDTRed Flag WarningBROBrooks, Jim Hogg, Starr, Zapata16 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.